# SDR AALA201607259003

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 51,315 hours, 23,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D3247090101000
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT ON TAXI OUT AND PRIOR TO TAKING THE ACTIVE RUNWAY, A MIST AND HYDRAULIC FUMES WERE NOTED IN THE CABIN FOLLOWED BY A HYDRAULIC FAILURE.  THE FLIGHT CREW DEPLOYED ALL OF THE EVACUATION SLIDES AND EVACUATED THE AIRCRAFT.  AIRCRAFT GROUNDED.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND MAINTENANCE FOUND THE GREEN HYDRAULIC SYSTEM BRAKE PRESSURE LINE CHAFED WHICH WAS REPLACED IAW AMM 20-23-11. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED
